Browse by Subject Virtual link

Showing results 1 to 2 of 2

1
Parities and polynomial invariants for virtual links

Im, Young Ho; Il Park, Kyoung; Shin, Mi Hwa, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.23, no.12, 2014-10

2
Similarity indices and the Miyazawa polynomials of virtual links

Jeong, Myeong-Ju; Park, Chan-Young, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.23, no.7, 2014-06

Discover

Type

. next

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0